# SDR BB07074

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 41,789 hours, 16,858 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Diffuser
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 731, LGW-PHL:  DURING FLIGHT, THE CAPTAIN REPORTED DIFFICULTY HEARING RADIO TRANSMISSIONS DUE TO EXCESSIVE AIR NOISE IN THE COCKPIT.  DIVERTED TO SNN.  MAINTENANCE PLACED THE LEFT PACK ON MEL.  SUBSEQUENT TROUBLESHOOTING DETERMINED THAT THE F/O'S WINDSHIELD AIR DIFFUSER WAS CRACKED AND A LOUD HUM WOULD DEVELOPE WITH THE PACK ON.  REPAIRED DIFFUSER.  NO FURTHER FAULTS.
